# SDR R61A2021022800202

- Difficulty date: February 1, 2021
- Submitted: February 28, 2021
- Operation: Air carrier
- Aircraft: N244JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 30,345 hours, 18,944 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Splice
- Part number: 17065644001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WET AREA CORROSION ON RH SHEAR SPLICE BETWEEN FR87-88 AND Y=+38. REMOVED AND REPLACED RH SHEAR SPLICE IAW SRM 51-40-08 & 51-42-02.
